How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Medical
Satisfied Customers: 18461
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Medical Question Here...
Dr. D. Love is online now

Question to Dr. D. Love What condition do you think I have

Resolved Question:

Question to Dr. D. LoveWhat condition do you think I have and should get tested for?I developed severe and apparently permanent adverse reactions as a result of Hepatitis B vaccine.
About 4 years ago I was completely healthy and very athletic before this vaccination and have now
suffered severe, debilitating autoimmune side effects from this vaccine. Such as getting joint pain
when I lift weights in the gym, only on one side of the body, not in both shoulders at once, just the
left. I never used to get joint pain when I was lifting weights before the vaccine, I used to lift
100KG but now I get joint pain when I lift 50KG. There's a measurable loss in stamina before the vaccine
to how I am now, I experience breathlessness much earlier when I do cardiovascular exercise then before
I had the vaccine. I have chronic fatigue and it is not improved by getting rest. I have a dry
persistent cough when there's nothing to bring up. I have a constant pain on the left side of the
stomach/abdominal area when I'm sitting down or playing video games or watching TV or using
my laptop etc. Painkillers do not help very much. Sometimes I get sharp stabbing pain on the left side
of my stomach. I suffered the residual effects of all these symptoms for more than 4 years.
Lupus-like syndrome, multiple sclerosis-like syndrome, rheumatoid arthritis. My care-cordinator said
I experienced Psychosis due to Hep B vaccine. I used to think the TV was communicating with me.Guillain-Barré Syndrome (GBS)
Chronic Inflammatory Demyelinating Polyneuropathy (CIDP)
Systemic Lupus Erythematosus (SLE)
Chronic Fatigue Syndrome (CFS)
Fibromyalgia
Brachial Plexitis
Multiple Sclerosis (MS)
Shoulder Injury Related to Vaccine Administration (SIRVA)
Transverse Myelitis
Encephalitis
Neuropathic Pain
Submitted: 11 months ago.
Category: Medical
Expert:  Dr. D. Love replied 11 months ago.

What evaluation has been done for these symptoms?

Customer: replied 11 months ago.
None so far
Expert:  Dr. D. Love replied 11 months ago.

These symptoms are not indicative of any single disease process. It is impossible to say that you even have an autoimmune condition without getting an evaluation, and it certainly cannot be stated whether any of the other conditions that you list are the cause. Since you have not yet had any evaluation, then the first step would be a physical examination, and this would guide which additional tests would be indicated, although there would typically at least be some lab work, including a general chemistry profile, complete blood count, and thyroid profile. If the physical examination is worrisome for an autoimmune condition, then your doctor may want to check an ANA, rheumatoid factor, or a sed rate.

Dr. D. Love and 4 other Medical Specialists are ready to help you